MAUDE Adverse Event Report: MANNKIND CORPORATION - V-GO V-GO DISPOSABLE INSULIN DELIVERY DEVICE

MANNKIND CORPORATION - V-GO V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Model Number V-GO 30
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Codes Bruise/Contusion (1754); Pain (1994)
Date of Event 01/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Adverse event (ae) assessment: ae assessor spoke with the vgo 30 user.She states that she has had several devices in which the needle pops out before 24 hours.She tries to make the device last by pushing the needle back in.She states this is painful and causes bruising.She denied any signs of infection.She does not prep the skin with alcohol prior but will start to do so.She denies placing the device over scar tissue or skin folds.She does wear the device on her abdomen.She prefills the devices with two weeks' worth of devices and stores them in the refrigerator.She was instructed not to prefill.This is a device complaint which caused a non-serious ae related to skin pain and bruising.Pain and bruising are expected side effects when a needle is used.
 
Event or Problem Description
The patient reported they are having issues with the needle of their v-go not staying in (releasing).The patient reported the issue is causing them pain and bruising.The patient stated they must hold the device for the insulin to release which causes pain.The device was reported to be available for return to the manufacturer for evaluation, however to date has not been received.
 
Additional Manufacturer Narrative
Device evaluation: fifteen devices were received and evaluated for the needle button released event complaint.All devices were received, and the needle mechanism functions were tested and verified to have operated as intended.The complaint could not be confirmed for these devices.

Brand Name
V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Common Device Name
V-GO
Manufacturer (Section D)
MANNKIND CORPORATION - V-GO
293 boston post road w
#330
marlborough MA 01752
Manufacturer (Section G)
MANNKIND CORPORATION - V-GO
293 boston post road w
#330
marlborough MA 01752
Manufacturer Contact
jeffrey zajac
293 boston post road w
#330
marlborough, MA 01752
MDR Report Key16272886
Report Number1226572-2023-00004
Device Sequence Number18030959
Product Code LZG
UDI-Device Identifier00385609600029
UDI-Public(01)00385609600029(17)241108(10)FG322037
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K103825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/08/2025
Device Model NumberV-GO 30
Device Catalogue Number8560-9600-02
Device Lot NumberVG322004C
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2023
Supplement Date Received by Manufacturer04/25/2023
Initial Report FDA Received Date01/31/2023
Supplement Report FDA Received Date05/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age66 YR
Patient SexFemale